# SDR ABXA040199

- Difficulty date: June 1, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,475 hours, 26,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: ABXN071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE EMERGENCY LIGHTS BATTERY PACK ASSEMBLY IAW DC8 MM 33-50-01.
